Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The fundamental form of a finite purely inseparable field extension


Author: Murray Gerstenhaber
Journal: Bull. Amer. Math. Soc. 78 (1972), 717-720
MSC (1970): Primary 12F15; Secondary 18H15
MathSciNet review: 0300996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12F15, 18H15

Retrieve articles in all journals with MSC (1970): 12F15, 18H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13000-3
PII: S 0002-9904(1972)13000-3